Join Us

We are 225,109 members in 83 forums discussing 163,879 topics.

Help with Abbreviations

Topic: Low Neutrophil count, going to get shot soon, delay A/C chemo

Forum: "Middle Age" 40-60(ish) Years Old With Breast Cancer —

Meet others in this age-range who share similar life issues.

Posted on: Jan 9, 2015 11:16AM - edited Jan 9, 2015 11:17AM by goat

goat wrote:

I just finished my first A/C two weeks ago and my neutrophil count going down to 700. My dr. told me that I am going to get shot in 3days, delay A/C chemo, need advice. I am so worry about it.

The shot is subcutaneous, it must be very painful. I saw that it has a lot of side effect including skin rash, etc.

Anyone passed this situation? Please advice me, I really need information about it. Thanks!

Log in to post a reply

Page 1 of 1 (2 results)

Posts 1 - 2 (2 total)

Log in to post a reply

Jan 16, 2015 08:36AM Beachbum1023 wrote:

Hi goat, what shot? I had Neulasta the day after chemo.

Beachbum - AIN'T NO 5! Dx 7/15/2014, IDC, 6cm+, Stage IV, Grade 3, 0/5 nodes, mets, ER-/PR-, HER2- Chemotherapy 8/19/2014 AC Chemotherapy 10/14/2014 Taxol (paclitaxel) Surgery 12/15/2014 Lymph node removal: Right, Underarm/Axillary; Mastectomy: Right Dx 12/26/2014, IDC, 5cm, Stage IV, Grade 3, 0/5 nodes, mets, ER-/PR-, HER2- Radiation Therapy 1/26/2015 Breast, Lymph nodes
Log in to post a reply

Jan 20, 2015 02:24PM goat wrote:

Yes, that was Neulasta. I don't know why most people got the day after infusion. I only got it 20days after infusion. May be insurance matter. I had muscle and bone pain for 3-4days after that. Now is okay. I will get another infusion 10 days after shot, It will be soon. Thanks to all for sharing.

Page 1 of 1 (2 results)